Applied Mathematics

Vol.4 No.12(2013), Paper ID 40492, 5 pages

DOI:10.4236/am.2013.412233

 

New Ninth Order J-Halley Method for Solving Nonlinear Equations

 

Farooq Ahmad, Sajjad Hussain, Sifat Hussain, Arif Rafiq

 

Punjab Higher Education Department, Principal, Govt. Degree College Darya Khan, Bhakkar, Pakistan
Centre for Advanced Studies in Pure and Applied Mathematics, B. Z. Uni., Multan, Pakistan
Centre for Advanced Studies in Pure and Applied Mathematics, B. Z. Uni., Multan, Pakistan
Department of Mathematics, COMSATS Institute of Information Technology, Islamabad, Pakistan

 

Copyright © 2013 Farooq Ahmad, Sajjad Hussain, Sifat Hussain, Arif Rafiq et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ahmad, F. , Hussain, S. , Hussain, S. and Rafiq, A. (2013) New Ninth Order J-Halley Method for Solving Nonlinear Equations. Applied Mathematics, 4, 1709-1713. doi: 10.4236/am.2013.412233.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.